MAUDE Adverse Event Report: SURGICAL INNOVATIONS LTD YELLOPORT ELITE; HASSON ADAPTOR 12MM

SURGICAL INNOVATIONS LTD YELLOPORT ELITE; HASSON ADAPTOR 12MM
Model Number EA12NH
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer complained that the device was now labelled as ']single-use' whereas previous purchases of the same device had not been labelled as 'single-use'.
 
Additional Manufacturer Narrative
Initial report of incident.
 
Event or Problem Description
Customer complained that the device was now labelled as 'single-use' whereas previous purchases of the same device had not been labelled as 'single-use'.
 
Additional Manufacturer Narrative
Final report for incident: (b)(4).

Brand Name
YELLOPORT ELITE
Common Device Name
HASSON ADAPTOR 12MM
Manufacturer (Section D)
SURGICAL INNOVATIONS LTD
clayton wood house
6 clayton wood bank
leeds, west yorkshire LS16 6QZ
UK  LS16 6QZ
Manufacturer (Section G)
SURGICAL INNOVATIONS LTD
clayton wood house
clayton wod bank
leeds, west yorkshire LS16 6QZ
UK   LS16 6QZ
Manufacturer Contact
stephen seed
clayton wood house
6 clayton wood bank
leeds, west yorkshire LS16 -6QZ
UK   LS16 6QZ
MDR Report Key12728365
Report Number9680952-2021-00035
Device Sequence Number4350707
Product Code GCJ
UDI-Device Identifier05051986012117
UDI-Public05051986012117
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEA12NH
Device Lot Number734028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown